# SDR VNAA9903015

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 22260A020201
- Condition: Failed
- Location: Flight Deck
- Part time: 49,848 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT FAILED TO PRESSURIZE IN AUTO OR MANUAL MODES WHEN SELECTED.  DURING THE CLIMB PHASE OF THE FLIGHT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT FOR REPAIR.  THE FERRY FLIGHT WAS CARRIED OUT WITHOUT ANY FURTHER PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE PRESSURIZATION CONTROL PANEL, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-31-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
